# SDR KBMA88771

- Difficulty date: August 3, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 5,038 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Magnetic Seal
- Part number: 770441
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAG SEAL IS LEAKING.  REMOVED AND REPLACED WITH NEW.
